# SDR SWAA2022121280545

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 5,112 hours, 2,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT IN REAR OF AIRCRAFT NOT WORKING.   R & R BATTERY PACK ON OUT BROAD EMERGENCY FLASHLIGHT IAW AMM 33-51-06.  OPS CHECKED GOOD.  REPLACED TAMPER SEAL.
